# SDR USAA951147

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corrosion
- Location: Bs 1038
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND 1 INCH BY 1 INCH CORROSION ON FLOOR PAN, SEVERAL SPOTS, STA 1038, LBL 8.  FABRICATED AND INSTALLED NEW FLOOR PAN.  REPAIRED PER DRAWING 65C33419, SRM 53-60-51.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
